# SDR USAASB00313

- Difficulty date: November 13, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145525
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 28,175 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

CLT - FLT 9228 - ON CLIMB-OUT FROM CLT, BETWEEN 13,000 - 14,000 FEET, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES FOR THIS AND THEN HAD TO SHUTDOWN THE NR 2 ENGINE.  CREW DECLARED AN EMERGENCY AND THE FLIGHT RETURNED TO FIELD AT CLT WHERE IT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE FOUND THE NR 2 ENGINE PRSOV VALVE LEAKING.  REMOVED AND REPLACED PRSOV VALVE PER MM 36-00-00.  RAN ENGINE AT TAKEOFF POWER FOR 10 MINUTES.  NO FAULTS NOTED.  LEAK CHECK GOOD.  (M)
